# SDR CALA0001924

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH PIECE BROKEN OUT OF AFT CARGO DOOR FRAME CUTOUT AT AFT UPPER EDGE, BS 1211, LONGERON 21R. THE FRAME CUTOUT WAS REMOVED AND REPLACED IAW SRM 51-30-5.
